# SDR DHL2004780514

- Difficulty date: September 30, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- Engine: Pwa JT8D15
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  DENT ON LT VERTICAL STABILIZER APPROX STA FIN 177 (LT SIDE RUDDER).  DENT FOUND TO BE OUT OF LIMITS IAW SRM 55-40-1 FABRICATED DOUBLER 2024T-3 .040 4.5 X 2.5 PO NR 9001359 IAW SRM 55-40-2 AND 55-20-3 TREATED AND PRIME IAW SRM 51-10-2 INSTALLED REPAIR IAW SRM 51-30-2.
